# SDR AWXA200700822

- Difficulty date: June 29, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 73,432 hours, 31,344 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140N20018
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - NR 5950483, CRACKED STRINGER CLIP, BS 840, S25L.  REPLACED STRINGER CLIP, BS 840, S25L IAW B737-300 SRM 51-40-02.
